# SDR DALA2016062004806

- Difficulty date: June 19, 2016
- Submitted: June 21, 2016
- Operation: Air carrier
- Aircraft: N900DE
- Make and model: Doug MD-88
- Aircraft serial: 53372
- Aircraft time: 63,904 hours, 46,686 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FIRST GENERATION FLOOR 313A, 1003A, 389A, 617A, 927E AND 541A.  CRACK ON FLOOR PANELS WERE REPAIR 313A, 927E, AND 1003A IAW SRM 53-05, FIG 131C AND FLOOR PANELS 389A, 541A AND 617A WERE REPLACE IAW DWG 9952521, REV AZ.
